Alert archive / Texas / Tornado Warnings in 2005
Tornado Warning 34, NWS Lubbock, TX
NWS Lubbock, TX issued this tornado warning at May 13, 2005, 5:34 PM CDT for Childress County, Texas. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 13, 2005, 5:34 PM CDT (22:34 UTC)
- Expired
- May 13, 2005, 6:00 PM CDT
- In force
- 26 min
- Issued by
- NWS Lubbock, TX
- Area
- Counties, with a storm outline in the text
County Childress County, TX
The radar
The Altus AFB radar (KFDR), 102 km from the middle of the area, began a volume at 22:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 13, 2:10 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Fort Sill, OK (KFSI), launched 12:00Z, 10.6 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 6 J/kg
- Mixed-layer CIN
- -569 J/kg
- Mixed-layer LCL
- 745 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 221 m²/s²
- 0-3 km storm-relative helicity
- 526 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 7.8
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLUB 132234 TORLUB TXC075-132300- /O.NEW.KLUB.TO.W.0034.050513T2234Z-050513T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LUBBOCK TX 534 PM CDT FRI MAY 13 2005 THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A * TORNADO WARNING FOR... CHILDRESS COUNTY IN THE PANHANDLE OF TEXAS * UNTIL 600 PM CDT * AT 533 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED OVER CENTRAL CHILDRESS COUNTY...OR ABOUT 9 MILES NORTHEAST OF CHILDRESS...MOVING EAST AT 20 MPH. * THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE AT 8 0 6 7 4 5 1 2 9 0. LAT...LON 3470 10022 3445 10024 3437 9982 3468 9980 $$
1 follow-up statement
000 WWUS54 KLUB 132250 SVSLUB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 550 PM CDT FRI MAY 13 2005 TXC075-132300- /O.CON.KLUB.TO.W.0034.000000T0000Z-050513T2300Z/ CHILDRESS TX- 550 PM CDT FRI MAY 13 2005 ...A TORNADO WARNING CONTINUES UNTIL 600 PM CDT FOR CHILDRESS COUNTY... AT 546 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE MOST DANGEROUS PART OF THIS STORM WAS LOCATED 10 MILES NORTHEAST OF CHILDRESS...MOVING SOUTHEAST AT 15 MPH. THE SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE CHILDRESS COUNTY. A TORNADO MAY FORM AT ANY TIME...TAKE COVER NOW ABANDON MOBILE HOMES AND VEHICLES FOR MORE SUBSTANTIAL SHELTER. AVOID WINDOWS. LAT...LON 3470 10022 3445 10024 3437 9982 3468 9980 $$
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at May 13, 2:58 PM CDT, 2 hours 36 minutes earlier.
Area forecast discussion, May 13, 2:58 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LUBBOCK TX 258 PM CDT FRI MAY 13 2005 .SHORT TERM... VERY COMPLICATED SURFACE PATTERN ACROSS THE REGION THIS AFTERNOON AND EVENING FEATURING A MESOLOW OVER THE CAPROCK ESCARPMENT WITH A BULGING DRYLINE INTO THE CENTRAL ROLLING PLAINS. A RETREATING OUTFLOW MOVING NORTHWARD IN THE RED RIVER REGION ALONG WITH NORTHERLY WIND SHIFT BOUNDARY MOVING THRU THE SOUTHERN PANHANDLES INTO OUR NORTH-CENTRAL COUNTIES ADDS TO THE COMPLEXITY. HWO EARLIER ISSUED AND SPC RISK AREAS HIGHLIGHT SVR THREATS TDY/TONIGHT... INCLUDING THE THREAT OF ISOLD TORNADOES MAINLY IN THE NRN ROLLING PLAINS. TSTMS SHOULD INITIATE IN THE NEXT FEW HRS ACROSS THE NRN ROLLING PLAINS AND POSSIBLY SPREAD SOUTH ALONG DL. ONE CONCERN IS THE POSSIBLE FUNNELING OF HIGHER THETA-E AIR BACK WEST INTO HALE AND SWISHER COUNTIES WHERE BOUNDARIES ARE PRESENT FOR POSSIBLE INITIATION...WILL WATCH THIS AREA CLOSELY. FEW CHANGES MADE TO INHERITED WINDS. THE WIND SHOULD TURN NE ACROSS THE WHOLE AREA TONITE AS MORE CONCENTRATED COLD FRONT PUSH OCCURS. THIS SHOULD TEMPORARILY SHIFT THE MAIN THREAT OF STORMS TO OUR SOUTH AND WEST ON SATURDAY HOWEVER WE WILL HAVE TO WATCH THE SW AND SRN COUNTIES CLOSELY IN VICINITY OF OUTFLOW BOUNDARIES OR OTHER BAROCLINIC ZONES. COOLER AIR BEHIND FRONT AND SUBSIDENCE ALOFT UNDER WEAK RIDGING SHOULD RESTRICT COVERAGE OF PRECIP AND SVR POTENTIAL THRU SAT AFTN. .LONG TERM... WEAK SOUTHERN BRANCH TROUGH CURRENTLY CROSSING SIERRA INTO WESTERN GREAT BASIN EXPECTED TO MOVE EAST WITHIN/BENEATH THE RIDGE TRYING TO PUMP UP OVER SOUTHERN ROCKIES. THIS GUMS PATTERN UP ENOUGH TO SPREAD SOME MID LEVEL MOISTURE AND INSTABILITY INTO SOUTHERN ROCKIES SATURDAY NIGHT...AND ACROSS SOUTHERN PLAINS BY SUNDAY. CONVECTION APPEARS WILL GENERATE ACROSS SOUTHERN ROCKIES LATE SATURDAY AND SPREAD OUT INTO EASTERN PLAINS OF NEW MEXICO NEAR OLD FRONTAL BOUNDARY VICINITY PECOS VALLEY...THEN TOWARDS WEST TEXAS. ANY THUNDERSTORMS UP IN OUR AREA WOULD LIKELY BE NORTH OF FRONTAL BOUNDARY NOT POSING SIGNIFICANT SEVERE THREAT...BUT HAVE INCREASED TO A CHANCE MENTION FOR BOTH SATURDAY NIGHT AND SUNDAY. THIS WEAK SYSTEM MAY STILL HAVE ENOUGH INFLUENCE SOUTHERN PLAINS FOR ANOTHER GO-AROUND WITH STORMS ON MONDAY. FOR NOW HAVE ONLY ADDED SLIGHT CHANCE MENTION THUNDERSTORMS FOR OUR EASTERN ZONES...BUT GIVEN UNCERTAINTIES WITH CONVECTIVE FEEDBACK THIS LIKELY WILL NEED REFINEMENT. STILL PLAYING DRYING AND WARMING FOR MID TO LATE WEEK...THOUGH ACKNOWLEDGING INDICATIONS AIRMASS MAY BE JUST A LITTLE SLOWER TO DRY OUT AND STABILIZE ALOFT WITH LINGERING SOUTHWEST FLOW TUESDAY AND HINT AT UPPER LEVEL RIPPLES. WILL LEAVE LATER SHIFTS TO TAKE ANOTHER LOOK AT THAT. MCQUEEN && .PRELIMINARY POINT TEMPS/POPS... FRIONA 49 73 50 70 / 20 20 20 30 TULIA 51 74 52 70 / 40 20 20 30 PLAINVIEW 54 75 52 70 / 40 20 20 30 LEVELLAND 54 75 52 71 / 30 20 30 30 LUBBOCK 56 75 53 71 / 30 20 30 30 BROWNFIELD 56 76 53 72 / 30 30 30 30 CHILDRESS 57 76 53 74 / 50 10 20 30 SPUR 58 76 55 73 / 40 20 30 30 ASPERMONT 60 78 56 76 / 50 20 30 30 && .LUB WATCHES/WARNINGS/ADVISORIES... TX...NONE. && 99/05
Hazardous weather outlook, May 13, 11:42 AM CDT, 5 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LUBBOCK TX 1142 AM CDT FRI MAY 13 2005 TXZ021>044-141642- BAILEY-BRISCOE-CASTRO-CHILDRESS-COCHRAN-COTTLE-CROSBY-DICKENS-FLOYD- GARZA-HALE-HALL-HOCKLEY-KENT-KING-LAMB-LUBBOCK-LYNN-MOTLEY-PARMER- STONEWALL-SWISHER-TERRY-YOAKUM- 1142 AM CDT FRI MAY 13 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS. .DAY ONE... CONVECTIVE THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS ACROSS THE EXTREME SOUTHEAST PANHANDLE. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS PORTIONS OF THE EXTREME SOUTHERN PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS TODAY AND TONIGHT. THIS SLIGHT RISK AREA IS GENERALLY ALONG AND EAST OF A LINE FROM TULIA TO ROARING SPRINGS TO POST. THE DRYLINE IS EXPECTED TO MOVE NEAR THE EASTERN EDGE OF THE CAPROCK ESCARPMENT BY MID AFTERNOON. IN ADDITION A COLD FRONT WILL MOVE SOUTH INTO THE SOUTHERN PANHANDLE WHILE AN OUTFLOW BOUNDARY FROM PREVIOUS THUNDERSTORMS WILL MOVE NORTHWARD FROM THE NORTHERN ROLLING PLAINS INTO THE SOUTHERN PANHANDLE. CONVERGENCE ALONG THESE BOUNDARIES AND THE APPROACH OF AN UPPER LEVEL TROUGH OF LOW PRESSURE ARE EXPECTED TO RESULT IN THE DEVELOPMENT OF SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. MODERATE INSTABILITY AND SUFFICIENT WIND SHEAR SHOULD ALLOW FOR ROTATING THUNDERSTORMS WHICH WOULD PRODUCE LARGE HAIL AND DAMAGING WIND GUSTS. ISOLATED TORNADOES ARE ALSO POSSIBLE...ESPECIALLY ACROSS THE SOUTHEASTERN PANHANDLE TO THE NORTH OF THE OUTFLOW BOUNDARY WHERE AN EASTERLY COMPONENT TO THE LOW LEVEL WINDS WILL BE MAINTAINED. .DAYS TWO THROUGH SEVEN... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION ACROSS THE SLIGHT AND MODERATE RISK AREAS LATER THIS AFTERNOON AND EVENING IS LIKELY.
In the hours before
Local storm report, May 13, 11:45 AM CDT, 5 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
1145 AM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HAIL KRESS 34.37N 101.75W
05/12/2005 1.00 INCH SWISHER TX CO-OP OBSERVER
0600 PM HAIL 6 E KRESS 34.37N 101.64W
05/12/2005 3.00 INCH SWISHER TX CO-OP OBSERVER
2-3 INCH HAIL REPORTED
&&
MRCLocal storm report, May 13, 1:56 PM CDT, 3 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
156 PM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0517 PM TORNADO 7 S SILVERTON 34.37N 101.30W
05/12/2005 BRISCOE TX TRAINED SPOTTER
TORNADO TOUCHED DOWN AT 517 PM AND WAS ON THE GROUND
UNTIL 525 PM. DAMAGED POWER POLES AND TREES.
&&
MRCSpecial weather statement, May 13, 2:05 PM CDT, 3 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE LUBBOCK TX 205 PM CDT FRI MAY 13 2005 TXZ024>026-031-032-037-038-043-044-140200- BRISCOE-CHILDRESS-COTTLE-DICKENS-HALL-KENT-KING-MOTLEY-STONEWALL- 205 PM CDT FRI MAY 13 2005 THE STORM PREDICTION CENTER HAS ISSUED TORNADO WATCH NUMBER 269 EFFECTIVE UNTIL 9 PM CDT FOR THE FOLLOWING COUNTIES... BRISCOE...CHILDRESS...COTTLE...DICKENS...HALL...KENT...KING... MOTLEY...AND STONEWALL. REMEMBER...A TORNADO WATCH MEANS CONDITIONS ARE FAVORABLE FOR SEVERE THUNDERSTORMS AND TORNADOES IN AND CLOSE TO THE WATCH AREA. PERSONS IN THESE AREAS SHOULD BE ON THE LOOKOUT FOR LATER STATEMENTS AND POSSIBLE WARNINGS. MCQUEEN
Local storm report, May 13, 4:18 PM CDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
418 PM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0415 PM HAIL 5 NNE PADUCAH 34.08N 100.27W
05/13/2005 1.75 INCH COTTLE TX FIRE DEPT/RESCUE
&&
KWLocal storm report, May 13, 4:34 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
434 PM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0433 PM HAIL 10 E PADUCAH 34.01N 100.13W
05/13/2005 2.75 INCH COTTLE TX FIRE DEPT/RESCUE
&&
KWLocal storm report, May 13, 5:27 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
527 PM CDT FRI MAY 13 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM TORNADO 2 SW HACKBERRY 33.91N 100.18W
05/13/2005 COTTLE TX FIRE DEPT/RESCUE
BRIEF TOUCHDOWN
0521 PM HAIL SILVERTON 34.47N 101.30W
05/13/2005 0.88 INCH BRISCOE TX TRAINED SPOTTER
&&
RCBThe office that day
Everything else NWS Lubbock, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 12, 7:02 PM CDT | Tornado Warning | LUB | Briscoe | 28 min |
| May 12, 7:13 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 62 min |
| May 12, 7:22 PM CDT | Flash Flood Warning | LUB | Briscoe, Floyd, Hale, Swisher | 3 hr |
| May 12, 7:26 PM CDT | Tornado Warning | LUB | Hall | 49 min |
| May 12, 7:29 PM CDT | Tornado Warning | LUB | Briscoe | 31 min |
| May 12, 7:51 PM CDT | Tornado Warning | LUB | Hale | 24 min |
| May 12, 7:53 PM CDT | Tornado Warning | LUB | Lubbock | 52 min |
| May 12, 7:56 PM CDT | Severe Thunderstorm Warning | LUB | Crosby | 64 min |
| May 12, 7:59 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 61 min |
| May 12, 8:14 PM CDT | Tornado Warning | LUB | Hall | 46 min |
| May 12, 8:15 PM CDT | Tornado Warning | LUB | Floyd, Hale | 30 min |
| May 12, 8:36 PM CDT | Tornado Warning | LUB | Crosby | 54 min |
| May 12, 8:39 PM CDT | Flash Flood Warning | LUB | Hall | 3 hr |
| May 12, 8:39 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 66 min |
| May 12, 8:46 PM CDT | Severe Thunderstorm Warning | LUB | Floyd, Hale | 59 min |
| May 12, 8:53 PM CDT | Flash Flood Warning | LUB | Lubbock | 2 hr |
| May 12, 8:56 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 64 min |
| May 12, 9:01 PM CDT | Severe Thunderstorm Warning | LUB | Hall | 59 min |
| May 12, 9:15 PM CDT | Tornado Warning | LUB | Lubbock | 60 min |
| May 12, 9:18 PM CDT | Tornado Warning | LUB | Floyd | 27 min |
| May 12, 9:29 PM CDT | Tornado Warning | LUB | Crosby | 46 min |
| May 12, 9:33 PM CDT | Severe Thunderstorm Warning | LUB | Childress | 57 min |
| May 12, 9:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 9:44 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 46 min |
| May 12, 9:51 PM CDT | Tornado Warning | LUB | Floyd | 39 min |
| May 12, 10:13 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 62 min |
| May 12, 10:17 PM CDT | Tornado Warning | LUB | Crosby | 58 min |
| May 12, 10:26 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 64 min |
| May 12, 10:34 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 56 min |
| May 12, 10:36 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 12, 10:43 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 62 min |
| May 12, 10:50 PM CDT | Tornado Warning | LUB | Floyd | 40 min |
| May 12, 11:12 PM CDT | Severe Thunderstorm Warning | LUB | Hockley | 54 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Motley | 61 min |
| May 12, 11:29 PM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 31 min |
| May 12, 11:31 PM CDT | Severe Thunderstorm Warning | LUB | Floyd | 59 min |
| May 12, 11:33 PM CDT | Tornado Warning | LUB | Lubbock | 27 min |
| May 12, 11:36 PM CDT | Severe Thunderstorm Warning | LUB | Lamb | 24 min |
| May 12, 11:39 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 12, 11:41 PM CDT | Severe Thunderstorm Warning | LUB | Hale | 64 min |
| May 12, 11:59 PM CDT | Flash Flood Warning | LUB | Hale | 2 hr |
| May 13, 12:10 AM CDT | Tornado Warning | LUB | Crosby | 35 min |
| May 13, 12:18 AM CDT | Severe Thunderstorm Warning | LUB | Lubbock | 42 min |
| May 13, 12:22 AM CDT | Severe Thunderstorm Warning | LUB | Floyd, Motley | 53 min |
| May 13, 12:33 AM CDT | Tornado Warning | LUB | Hale | 27 min |
| May 13, 12:44 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 61 min |
| May 13, 12:59 AM CDT | Tornado Warning | LUB | Hale | 31 min |
| May 13, 1:04 AM CDT | Tornado Warning | LUB | Floyd | 56 min |
| May 13, 1:12 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 48 min |
| May 13, 1:40 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 65 min |
| May 13, 1:55 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 65 min |
| May 13, 2:43 AM CDT | Severe Thunderstorm Warning | LUB | Cottle | 32 min |
| May 13, 3:01 AM CDT | Severe Thunderstorm Warning | LUB | Childress | 44 min |
| May 13, 3:06 AM CDT | Severe Thunderstorm Warning | LUB | Motley | 54 min |
| May 13, 3:54 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 66 min |
| May 13, 4:49 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 71 min |
| May 13, 4:57 PM CDT | Severe Thunderstorm Warning | LUB | Cottle | 33 min |
| May 13, 5:29 PM CDT | Tornado Warning | LUB | Cottle | 31 min |
| May 13, 6:00 PM CDT | Tornado Warning | LUB | Childress | 32 min |
| May 13, 6:01 PM CDT | Severe Thunderstorm Warning | LUB | Briscoe | 29 min |
| May 13, 6:32 PM CDT | Severe Thunderstorm Warning | LUB | King | 43 min |
Nearby
Tornado Warnings in Texas, 2005Every tornado warning in 2005Tornadoes in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.